# SDR SCNA99613

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND ON FLOORBOARD SUPPORT INTERCOSTAL STATION 1887 LBL28 TO 33.  MATERIAL ID FOR THE SUPPORT AND FABRICATION IAW DC10 SRM 531601 VOL 3.  ALODINED AND PRIMED FLOOR SUPPORT IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 513501 VOL 2.
